# SDR DALA2023112809773

- Difficulty date: November 24, 2023
- Submitted: November 28, 2023
- Operation: Air carrier
- Aircraft: N852NW
- Make and model: Airbus A330-223
- Aircraft serial: 0614
- Aircraft time: 76,706 hours, 9,876 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3352 IN CRUISE EMER LIGHTS ON IN CABIN CAME ON AND WOULD NOT RESET. CONSULTED MX AND ADVISED TO COMPUTER RESET CIDS1 ACTION RESTORED EMER LIGHTS TO NORMAL. CORRECTIVE ACTION: NO MSG'S ON GND. (9900292)
